If you need an accessible version of this item please contact JSTOR User Support

A Theorem for Kernel Functions

Philip Davis and Henry Pollak
Proceedings of the American Mathematical Society
Vol. 2, No. 5 (Oct., 1951), pp. 686-690
DOI: 10.2307/2032061
Stable URL: http://www.jstor.org/stable/2032061
Page Count: 5
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Theorem for Kernel Functions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
686
    686
  • Thumbnail: Page 
687
    687
  • Thumbnail: Page 
688
    688
  • Thumbnail: Page 
689
    689
  • Thumbnail: Page 
690
    690